# SDR EGQ2008F00000

- Difficulty date: September 14, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N105VY
- Make and model: Beech B100
- Aircraft serial: BE109
- Engine: Garrtt TPE331*
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Rt Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 1 MINUTE AFTER DEPARTURE, RT ENGINE FIRE LIGHT CAME ON STEADY FOR ABOUT 30 SECONDS THEN OFF, ABOUT 30 SECONDS LATER RT ENGINE FIRE LIGHT CAME ON AGAIN FOR 30 SECONDS THEN OFF. CREW FOLLOWED FIRE DETERMINATION PROCEDURES AND DETERMINED THERE WAS NO FIRE AND RETURNED TO DEPARTURE AIRPORT.  ALL UNEVENTFUL.  THE CAUSE OF THE INDICATION INVESTIGATED.  A FULL ENGINE COMPARTMENT INSPECTION PERFORMED WITH NO INDICATIONS OF SMOKE OR FIRE. ENGINE FIRE DETECTION SYSTEM TEST PERFORMED, ALL OPERATION NORMAL. ENGINE FIRE SENSORS WERE TESTED INDIVIDUALLY AND ALL OPERATED NORMALLY.  ACFT RETURNED TO SERVICE WITH NO FURTHER OCCURRENCES FOR THE ENGINE FIRE LIGHT.  (K)
